# SDR P5CA2017060900157

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,707 hours, 2,626 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Dirty
- Location: Trim Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK AUTO TEMP  CONTROL DOES NOT REGULATE  TEMPERATURE.  PERFORMED DIM 21-64 FT 826 AND AMM 21-61-09,  CLEANED FLIGHT DECK TEMP SENSOR & FOUND DIRTY IAW AMM 21-61-07 CLEANED TRIM VALVE FLT DECK CONNECTOR IAW AMM 21-51-00, BITE TESTED TEMP CONTROLLER,  NO FAULT IAW AMM 21-61-00 FLT DECK TEMP CONTROL TESTED NORMAL.
